Publication
Title
Systematic errors in small deformations measured by use of shadow-moiré topography
Author
Language
English
Source (journal)
Applied optics / Optical Society of America. - Washington, D.C.
Publication
Washington, D.C. : 2000
ISSN
0003-6935
Volume/pages
39:19(2000), p. 3266-3275
ISI
000088045600011
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 28.06.2017
To cite this reference